MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-06
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845); Septic loosening (4884)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-31-36 - glenosphere, 36mm; (b)(6), 320-35-01 - small glenoid plate; (b)(6), 320-36-00 - 145-deg pe 36mm hum liner +0.
 
Event or Problem Description
It was reported via clinical study that the 57 yo male patient experienced septic loosening.The date of event onset is (b)(6)2021.The patient was revised on (b)(6)2022.Previous: right arthroscopic rotator cuff repair in 2012, 2 additional arthroscopies in 2014.The patient¿s outcome was last known as resolved on (b)(6)2023.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The revision reported may be the result of the humeral stem septic loosening and subsidence as reported.However, the loosening and subsidence cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.The reason for the infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.A review of the sterile certificate for all explanted components was performed and the sterile lots were accepted to the requirements should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17410964
Report Number1038671-2023-01801
Device Sequence Number12548757
Product Code KWS
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight81 KG
Patient RaceWhite